# SDR UIEA2019091805529

- Difficulty date: September 17, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 78,701 hours, 10,672 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 33183001
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K, O

## Discrepancy

DURING DAILY CHECKLIST, A/C STANDBY POWER SYSTEM OPS TEST, "APU BAT DISCH" LIGHT WOULD NOT ILLUMINATE. R/R BATTERY CHARGER (APU) IAW AMM 24-31-05, NO HELP. REINSTALLED ORIGINAL BAT CHARGER IAW AMM 24-31-05. NEED FURTHER T/S ON APU BAT DISCH NO ILLUMINATION. LP 1215997 - M11: T/S PER FIM 24-31 FT 805 BOX 22. R/R APU BATTERY CURRENT MONITOR IAW AMM 24-31-08, NO HELP. FURTHER T/S REQ'D, LP 1215997 - M12: PER MCC REQUEST, T/S IAW WDM 24-31-41. CHECKED FOR CONTINUITY FROM K790 PIN A3 TO D10216 PIN 38 AND FROM K790 PIN A2 TO D10562 PIN 11. FOUND CONTINUITY, T/S M1172 PIN 11 TO D10216 PIN 2 FOUND CONTINUITY, FURTHER T/S REQ. LP 1215998 - M14: TRANSFERRED TO MDDR #117867 IAW DDG 24-31-01-02, CAT 'C', DUE: 27SEP19. MCC NOTIFIED. LP 1216001 - M3: REMOVED AND REPLACED STATIC INVERTER IAW AMM 24-33-03. NO FIX. MDDR # 117867 REMAINS OPEN. LP 1216007 - M5: PERFORMED T/S APU DISCHARGE LIGHT. REPLACED RELAY K790 ON P-49 APU PANEL, NO HELP. DMI 117867 REMAINS OPEN IAW WDM 24-31-41. LP 1216011 - M3: REMOVED AND REPLACED APU BATTERY IAW AMM 24-31-04. OPS CHECK NORMAL AT THIS TIME. THIS CLEARS DMI 117867.
